I was recently hospitalized after a severe manic episode. My doctor discharged my Wellbutrin and Zoloft, both of which I had been on for quite some time. He said they could cause future manic episodes which I don't want. This was about a month ago. However, for the past two weeks, I have had extreme and overwhelming depression, worse than ever. When I want to him last week, he says its too soon to add an antidpressant or stimulant. Anyone with similar experiences, if so, any suggestions on how to alleviate this? Thanks!
Posts You May Be Interested In
i'm hoping a few of you remember me. i'm trying to ease back into the flow here. i need to rebuild my support system. i also need a safe place to get a reality check from people who understand what its like to have trouble seperating reality from the world in one's head. this used to be a really good place to do that, hope it still is. anyway, i've missed the friends i had made here and the...
We haven't told a story in a long time..... I hope that you'll help meJust add 4 words to the story ..... xoOnce Upon a time.....